# SDR CA070321002

- Difficulty date: March 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,647 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Failed
- Location: Turbocharger
- Part time: 2,110 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) RT ENGINE LOST BOOST AT ALTITUDE. PILOT ELECTED TO DESCEND TO LOWER ALTITUDE.  AT LOWER ALTITUDE, RT ENGINE HAD NORMAL POWER.  APPROXIMATELY 20 MINUTES LATER, RT OIL PRESSURE WAS OBSERVED LOWER THAN NORMAL.  ENGINE WAS SECURED AND SHUTDOWN.  UNEVENTFUL SINGLE-ENGINE LANDING WAS CARRIED OUT. (TC NR 20070321002)
